# SDR VNAA2021030199918

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036063903MM6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1015.00 FRAME HAS MULTIPLE SPOTS OF CORROSION FROM STGR 23L TO STGR 25L. INSTALLED FS1031 FRAME BETWEEN STRG26L AND STRG19L IAW EA 21-C7-53-112-P4
